# SDR FDEA202507141191

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 79,459 hours, 28,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8722
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON THE ATTACHMENT FRAME OF MAIN DECK FLOORBOARD # 252 MKF (RH   MOST O/B) AT STA 1540 - 1620. REPAIRED FRAME ATTACHMENT (CREASE BEAM) AT MAIN CABIN R/H STA 1540 - 1620 IAW SRM 53-  00-13-2R. MAJOR REPAIR.
